| Model Number |
305U27 |
| Medical Device Problem Codes |
Calcified (1077); Patient Device Interaction Problem (4001); Device Stenosis (4066)
| Health Effect - Clinical Codes |
Aortic Valve Stenosis (1717); Heart Failure/Congestive Heart Failure (4446)
| Date of Event |
03/03/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that a patient with a medtronic valve 305u27 mosaic aortic ultra 27mm experienced heart failure, valve stenosis and valve calcification.The patient underwent a transcatheter aortic valve replacement involving the replacement of the medtronic mosaic valve.The transcatheter valve was implanted valve-in-valve in the aortic position.No patient complications have been reported as a result of this event.